# SDR AWXA0000659

- Difficulty date: September 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 51,613 hours, 31,882 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C37590370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, BULKHEAD ACCESS HOLES REQUIRED AT FS 178, LBL 26, WL 198.  CUT 2 ACCESS HOLES IN WEB IAW 737 SRM 53-10-00 FIG 204 AND 206,  INSTALLED REPAIR PARTS IAW 737 SRM 57-10-08 FIG 204 AND 206.
